It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Digestive Disorders Board Index
Pages: 1 2 3 Showing 1 - 20 of 63 for acid rebound. (0.005 seconds)


... I don't think you were on the PPI's long enough for it to be acid rebound. ... (1 replies)
... I'm wondering if my symptoms are the result of acid rebound, and I never had any issues until I started using them. ... (1 replies)
... e chronic gastritis and after 2 months on PPI have weaned off completely on the medication. I feel like I'm back to square one, burning sensation in the stomach, acid reflux etc. How do I know if this is acid rebound or if my stomach has not recover? ... (0 replies)

... intestinal tract of protective mucous and are acid forming. Sounds like what you experienced is severe heartburn due to the effects of the drug. I was on them too. ... (2 replies)
... I soon found that the nausea, ishy feeling, acid feeling still lingered!!! STILL! I spend 4 months assuming that once this horrible treatment was done I would be cured and could go back to "normal." NOPE! ... (9 replies)
... if you are forced to take an acid reducer. ... (7 replies)
... Apparently the rebound doesn't happen to everyone. There's almost no information online about it. ... (7 replies)
... s been over a week, and I am feeling HORRIBLE. I can hardly eat anything but yogurt, bananas and popcorn without feeling miserably ill, with absurd indigestion, acid reflux, and endless nausea. I also can't stop burping. I have so much gas in my stomach, I try to burp to relieve the pressure. I'm also EXHAUSTED. ... (7 replies)
... Snap! I had to have my gallbladder removed (sometimes it's unavoidable as a diseased gallbladder can kill us) My first endoscopy (for acid reflux) revealed a stomach full of bile Have been on most of the PPI'S but they don't work well on bile Some time later I began to suffer a churning stomach pain and nausea, it really was awful. So I was booked in for a second... (23 replies)
... Hi, I was hoping to get some opinions and help from people who have been through the same thing as me or similar. Back in Jan.2014 I developed a burning pain in the center/upper part of my stomach. Went to the GP and was told to take Prilosec 20mg. Did that for 2 weeks which helped but when I got off it I was hit with acid rebound (didn't know about that). Went on... (1 replies)
... Hello, My mother was taking a PPI called Omprezole, not long-term use, but still used it off and on for a time. But now she has been quite successful taking Zantac (brand name for Ranitidine) and I believe it is a regular 150 mg tab that you can get OTC. Now, she never had to use acidity raising products like Apple Cider Vinegar as she found them too harsh, even when... (2 replies)
... Been reading about many people who have gotten off Nexium and the various healthy items they make a regular part of their diet to avoid the nasty acid rebound, things like Aloe Vera juice, acidophillus, DGL, Papaya enzymes, etc. ... (2 replies)
... I finished that course... Got the usual acid rebound which lasted 3 days the bliss indigestion gone..... ... (0 replies)
... he says likely I will have to keep taking it longer than two months maybe six or eight. That sounds awful. I've heard a lot about acid rebound and nutrient malabsorption and can't deal with that. ... (8 replies)
... der if your Mom doesn't have gallbladder issues.I had mine removed and now I am off Nexium and feeling much better. I can tell I still have long way to go due to acid rebound from stoping the Nexium But I can see the light at the end of the tunnel. ... (18 replies)
... Sometimes zantac will heal an ulcer. Try going back to forty, expect some possible rebound gastric distress but nothing like that pain you experienced before. Then taper off the 40mg and see how you do. ... (3 replies)
... I'm on prilosec also 40mg in the morning and 20 at night, and I still get a sore throat and acid taste in mouth. I hear it takes up to 8 weeks for medication to take full effect. I'm only on week 2 of the increased dose, so I hope it kicks in pretty soon. ... (1 replies)
... Hi Tricia - you can search for rosebloom in Health Boards and it will bring up the threads she has commented on or begun ... about 7 threads down from the top you will : Getting off PPI's and acid rebound - It is a long thread with good chatter throughout. Hope this is helpful. Rose (12 replies)
What is going on?
Mar 14, 2010
... When I got the acid rebound, if it was so bad I couldn't stand it, I would take a tagamet to help. ... (4 replies)
... It's strange to me that Americans aren't such fans of kefir. It's so common almost everywhere else in the world. I was never big into coffee. Once a week or less I will have a cup just to make sure I can handle it, but I was always into tea. Look into Earl Grey or English/Irish Breakfast teas. They're really strong and robust but not as painful to digest as coffee. ... (7 replies)


Associated Tags: acid indigestion, candida, lpr, nausea, prilosec, rebound effect

Pages: 1 2 3

All times are GMT -7. The time now is 08:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!